International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 120 | Views: 197

Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016 | Rating: 6.1 / 10


Generalized Fibonacci-Type Sequence and its Properties

Omprakash Sikhwal [2] | Yashwant Vyas


Abstract: The Fibonacci sequence is a source of many nice and interesting identities. Fibonacci sequence is famous for possessing wonderful and amazing properties. The Fibonacci sequence has been generalized in many ways, some by preserving the initial conditions and others by preserving the recurrence relation. In this paper, generalized Fibonacci-Type sequence is introduced and defined by, and, where and are integer. Further some standard identities and determinant identities of generalized Fibonacci sequence are presented.


Keywords: Generalized Fibonacci sequence, Generalized Fibonacci-Like sequence, Generating function, Binets Formula


Edition: Volume 5 Issue 12, December 2016,


Pages: 2043 - 2047


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top